Covering dimension and finite-to-one maps

K. P. Hart, J. van Mill

Research output: Contribution to JournalArticleAcademicpeer-review


Hurewicz characterized the dimension of separable metrizable spaces by means of finite-to-one maps. We investigate whether this characterization also holds in the class of compact F-spaces of weight c. Our main result is that, assuming the Continuum Hypothesis, an n-dimensional compact F-space of weight c is the continuous image of a zero-dimensional compact Hausdorff space by an at most 2
Original languageEnglish
Pages (from-to)2512-2519
JournalTopology and its Applications
Publication statusPublished - 2011


Dive into the research topics of 'Covering dimension and finite-to-one maps'. Together they form a unique fingerprint.

Cite this